MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV08F45/80
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Embolism (1829)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event premature release while attempting to reposition the occluder was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
Reference manufacturing report number: 2135147-2020-00139.On (b)(6) 2020, a 16-14 amplatzer duct occluder was selected for implant for a sinus valsalva aneurysm with an 8f/45 torqvue delivery system.After deploying the device and prior to release, the physician was not satisfied with the positioning of the device.The physician attempted to retract the device, but it prematurely released from the delivery system and embolized to the pulmonary artery.A 10f/45 torqvue delivery system was used to retrieve the device without success.The patient was stable when referred to surgery to retrieve the device and close the defect.There were no patient consequences.No additional information.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key9900948
Report Number2135147-2020-00140
Device Sequence Number2788862
Product Code DQY
UDI-Device Identifier00811806010847
UDI-Public00811806010847
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number9-ITV08F45/80
Device Catalogue Number9-ITV08F45/80
Device Lot Number7146845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;